U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

Could restasis make sinus problems worse?

2 doctor answers5 doctors weighed in
Dr. Nazhat Sharma
Ophthalmology 59 years experience
Restasis: In some cases Restasis can cause redness and irritation of eyes. I am not aware that it increases signs of sinusitis directly and specifically.
Dr. Richard Bensinger
Ophthalmology 53 years experience
Not likely: Restasis is a topical drop designed to increase the production of tears in those deficient in tear flow. The increase can be helpful but rarely enough to increase tear flow into the sinuses and in fact more fluid in sinuses might improve the health of the sinuses. So if Restasis is helpful, continue it.

Related questions

A 30-year-old female asked:
Would using expired restasis be helpful or does it really lose its potency and effectiveness?
1 doctor answer2 doctors weighed in
A 41-year-old member asked:
What over-the-counter eyedrops are similar to restasis?
2 doctor answers3 doctors weighed in
A 24-year-old member asked:
Is it safe to take restasis while pregnant?
2 doctor answers2 doctors weighed in
Last updated Aug 2, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.